# SDR A6WA200840588

- Difficulty date: September 11, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 23,656 hours, 20,359 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300233
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DEPARTING, RETRACTIVE GEAR AND NOSE WHEEL STEERING INOP CAUTION. COMPLIED WITH QRH PROCEDURE. PERFORMED SHORT TO GROUND TEST WITH MEGGER OF NOSE WHEEL STEERING HARNESS ON GEAR FOUND MULTIPLE SHORT TO GROUND ON 500V SETTING. REPLACED HARNESS FROM CONNECTOR P4EC TO PIVOT RVDT AND SERVO VALVE IAW AMM 23-61-65. SWUNG NLG AND PERFORMED OPS CHECK OF NWC IAW 32-51-00, OPS CHECK GOOD. (K)
